MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 5/10 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 5/10 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0510CRL
Health Effect - Clinical Code Pain (1994)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10.Aug.2021.Lot 185593: (b)(4) items manufactured and released on 13-oct-2018.Expiration date: 2023-oct-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other components involved: gmk-sphere 02.12.0026l femoral component sphere cemented size 6+ l (k140826) lot.183451.Lot 183451: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-june-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.1909599.Lot 1909599: (b)(4) items manufactured and released on 24-feb-2020.Expiration date: 2025-feb-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a painful tibia and the cause of the painful tibia is unknown.1 year and 2 months after the primary surgery, the surgeon revised all the components and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 5/10 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12391865
Report Number3005180920-2021-00704
Device Sequence Number12033979
Product Code JWH
UDI-Device Identifier07630040707619
UDI-Public07630040707619
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number02.12.0510CRL
Device Catalogue Number02.12.0510CRL
Device Lot Number185593
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;